# SDR AALA20151229008

- Difficulty date: December 25, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 46,202 hours, 22,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLASHLIGHT AT NR 1 FLIGHT ATTENDANT JUMP SEAT IS NOT CHARGING.  REPLACED TAMPER SEAL ON FLASHLIGHT AT NR 1 FLIGHT ATTENDANT JUMP SEAT.
